# SDR AALA20161201010

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 8,438 hours, 2,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY EXIT LIGHT IS MISSING LENS COVER.  REPLACED EMERGENCY LIGHT LENS COVER IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
